MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SOLERA VOYAGER SPINAL SYSTEM

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SOLERA VOYAGER SPINAL SYSTEM
Catalog Number 55750017540
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient presented with lumbar canal stenosis.She underwent combined anterior-posterior fixation at l3-l5, oblique lumbar interbody fusion at l3-l4 and l4-l5, right/left percutaneous pedicle screw fixation at l3-l5 in decubitus position and l3-l4 compression.Navigation and fluoroscopy was used in this procedure.Compression procedure was being performed from the left side to the right side.During the compression procedure, the intervertebral disc space was found a little narrow; therefore, it was lifted up a little with the trial.After that, the screw was inserted.When compression was applied to the alleged intervertebral disc space, tip of the screw at l3 on the right moved to the cranial side inside the vertebral body around the pedicle as a result of compression on the right side.In the view of sales rep, the compression had been heavily loaded.The procedure was delayed by less than 60 minutes as a result of this event.There is no plan to explant the deviated screw.It is unknown if there were any patient complications as a result of this event.

Brand Name
CD HORIZON SOLERA VOYAGER SPINAL SYSTEM
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key9701529
Report Number1030489-2020-00169
Device Sequence Number19259660
Product Code NKB
UDI-Device Identifier00643169783904
UDI-Public00643169783904
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170679
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number55750017540
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2020
Initial Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR